# SDR YENA2025021800167

- Difficulty date: February 15, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N979JT
- Make and model: Airbus A321-231
- Aircraft serial: 07627
- Aircraft time: 33,377 hours, 6,546 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#711, JFK-LAS. UPON ARRIVING AIRCRAFT WAS ADVISED BY FULL INFLIGHT CREW AND INFLIGHT DH THAT ON ARRIVAL DESCENT OF PREV FLIGHT TO GATE, FUME EVENT ODOR AROUND ROWS 10-19 AND GREW AND MOVED FORWARD AND GOT STRONGER. ONE FLIGHT FEELING ILL. LIKELY APU WAS NOT RUNNING; COMPLIED WITH INFORMATION NOTED 2017-P015 SECTION A ISOLATED FAULT TO TYPE 10 DETERMINED ODOR TO BE TRANSIENT CONDITION PER TSM 05-50-00-810-085-B TSM 05-50-00-810-085-D. A/C OK FOR SERVICE.'
